Header

UZH-Logo

Maintenance Infos

Gap estimates of the spectrum of the Zakharov-Shabat system


Grébert, B; Kappeler, T; Mityagin, B (1998). Gap estimates of the spectrum of the Zakharov-Shabat system. Applied Mathematics Letters, 11(4):95-97.

Abstract

We prove new gap estimates for the Zakharov-Shabat systems with complex periodic potentials. Our method allows us to characterize in a precise way the decreasing properties of the gap length sequence in terms of the regularity of complex potentials in weighted Sobolev spaces.

Abstract

We prove new gap estimates for the Zakharov-Shabat systems with complex periodic potentials. Our method allows us to characterize in a precise way the decreasing properties of the gap length sequence in terms of the regularity of complex potentials in weighted Sobolev spaces.

Statistics

Citations

17 citations in Web of Science®
16 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:periodic spectrum; Lyapunov-Schmidt method; Zakharov-Shabat systems with complex periodic potentials; gap length
Language:English
Date:1998
Deposited On:29 Nov 2010 16:28
Last Modified:05 Apr 2016 13:26
Publisher:UNSPECIFIED
ISSN:0893-9659
Publisher DOI:https://doi.org/10.1016/S0893-9659(98)00063-9
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0940.35186

Download

Full text not available from this repository.
View at publisher